Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Filtered algebras and representations of Lie algebras


Author: R. Sridharan
Journal: Trans. Amer. Math. Soc. 100 (1961), 530-550
MSC: Primary 17.30; Secondary 13.80
DOI: https://doi.org/10.1090/S0002-9947-1961-0130900-1
MathSciNet review: 0130900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30, 13.80

Retrieve articles in all journals with MSC: 17.30, 13.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0130900-1
Article copyright: © Copyright 1961 American Mathematical Society